Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re:topamax compguy

Posted by headachequeen on August 14, 2005, at 11:40:19

In reply to Re:topamax, posted by compguy on August 13, 2005, at 22:59:45

> I am getting ready to take my first dose of topomax 25mg for mode, headaches does anyone have any advise also is there terriable side effects when you first start?

The only side effect I noticed when I first started taling topamax was because I miscued on the destructions...
I was told to take it in the evenings until I reached half the total dosage, then to start taking it in the mornings... somehow I confused the issue and started with mornings and it made me nauseous...

other than that it was not a problem

Some people find that topomax causes problems, but usually because they increase the dosage too quickly or start with too high a dosage...

you are starting low which is good...

stay at that dosage for at least two weeks to give your body a chance to get used to it... if need be wait a third week before moving up to 50 mg....

strength for the day
kat


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:headachequeen thread:5053
URL: http://www.dr-bob.org/babble/20050811/msgs/541503.html